# SDR AALA201902159003

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 77,209 hours, 9,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH WOULD NOT SET TO ARMED WHEN CLOSED.  MAINTENANCE ADJUSTED THE EMERGENCY LIGHT SWITCH TO PROPER POSITION IAW AMM 33-22-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
